# SDR SIMA200633106

- Difficulty date: November 22, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 10,421 hours, 9,732 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT 80 KNOTS RECEIVED RUDDER SYSTEM 1 INOP MESSAGE, ABORTED TAKEOFF.  RUDDER SYSTEM 2 INOP MESSAGE.  AOM CHECKLIST FOLLOWED AND BOTH SYSTEMS RESET.  ACCOMPLISHED EMB FIM TASK 27-22-00-810-804-A WITH NO DEFECTS NOTED.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT BACK TO SERVICE.
